# SDR ASAA0240120

- Difficulty date: September 21, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: K

## Discrepancy

ANC - ON CLIMB-OUT THROUGH FLT LEVEL 200, NR 2 ENGINE HAD 2 COMPRESSOR STALLS AND SUBSEQUENT FLAME OUT. ENGINE SHUT DOWN AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENGINE, OPERATIONAL CHECKED NORMAL, RELEASED.  REMOVED ENGINE IS BEING SENT TO GE STRUTHERS FOR EVALUATION. (M)
